# SDR F3LA200800588

- Difficulty date: August 26, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 15,560 hours, 7,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175604800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE CO50125.  DURING C3 C-CHECK, INSPECTION NOTED FLOOR PANEL 261PF HAS A CORRODED INSERT ON THE LT HAND SIDE AND DELAMINATION IN THE SAME AREA.  MX REPAIRED PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF ENGINEERING AUTHORIZATION NR A9-53R-30588.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
